# SDR USAA2009100692714

- Difficulty date: September 29, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 50,470 hours, 33,393 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602223
- Part serial: 851
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - NR 2 SLAT TRAILING EDGE WEDGE DISBONDED AT OUTBOARD END OF UPPER SURFACE.  REPAIRED NR 2 SLAT TRAILING EDGE WEDGE AT OUTBOARD END OF UPPER SURFACE IAW SRM 51-70-10.
